Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Masaki Kashiwara, Takahiro Kawai and Tatsuo Kimura
Title: Foundations of algebraic analysis
Additional book information: Translated by Goro Kato. Princeton Mathematical Series, vol. 37, Princeton University Press, Princeton, 1986, xii + 254 pp., $38.00. ISBN 0-691-08413-0.

References [Enhancements On Off] (What's this?)

  • 1. I. N. Bernstein, Modules over a ring of differential operators, An investigation of the fundamental solutions of equations with constant coefficients, Funktsional. Anal. i Prilozhen. 5 (1971), 89-101. MR 290097
  • 2. I. N. Bernstein, The analytic continuation of generalized functions with respect to a parameter, Funktsional. Anal. i Prilozhen 6 (1972), 26-40. MR 320735
  • 3. J.-E. Björk, Rings of differential operators, North-Holland Mathematical Library, vol. 21, North-Holland Publishing Co., Amsterdam-New York, 1979. MR 549189
  • 4. L. Boutet de Monvel and P. Kree, Pseudo-differential operators and Gevrey classes, Ann. Inst. Fourier (Grenoble) 17 (1967), 295-323. MR 226170
  • 5. I. M. Gel'fand and G. E. Shilov, Generalized functions. Vol. 1, Properties and operations, Academic Press, 1964 (reprinted by Harcourt Brace Jovanovich, 1977). MR 166596
  • 6. V. Guillemin, M. Kashiwara and T. Kawai, Seminar on microlocal analysis, Ann. of Math. Studies, no. 93, Princeton Univ. Press, 1980.
  • 7. V. Guillemin and S. Sternberg, Geometric asymptotics, Math. Surveys, no. 14, Amer. Math. Soc., Providence, R. I., 1977. MR 516965
  • 8. Masaki Kashiwara, On the holonomic systems of linear differential equations. II, Invent. Math. 49 (1978), no. 2, 121–135. MR 511186, https://doi.org/10.1007/BF01403082
  • 9. Masaki Kashiwara, Systems of microdifferential equations, Progress in Mathematics, vol. 34, Birkhäuser Boston, Inc., Boston, MA, 1983. Based on lecture notes by Teresa Monteiro Fernandes translated from the French; With an introduction by Jean-Luc Brylinski. MR 725502
  • 10. M. Kashiwara, B-functions and holonomic systems, Invent. Math. 38 (1976), 33-58. MR 430304
  • 11. Masaki Kashiwara and Takahiro Kawai, On holonomic systems of microdifferential equations. III. Systems with regular singularities, Publ. Res. Inst. Math. Sci. 17 (1981), no. 3, 813–979. MR 650216, https://doi.org/10.2977/prims/1195184396
  • 12. Le Dung Trang and Z. Mebkhout, Introduction to linear differential equations, Singularities, Part 2, Proc. Sympos. Pure Math., vol. 40, Amer. Math. Soc., Providence, R. I., 1983, pp. 31-63.
  • 13. Bernard Malgrange, L’involutivité des caractéristiques des systèmes différentiels et microdifférentiels, Séminaire Bourbaki, 30e année (1977/78), Lecture Notes in Math., vol. 710, Springer, Berlin, 1979, pp. Exp. No. 522, pp. 277–289 (French). MR 554227
  • 14. B. Malgrange, Polynômes de Bernstein-Sato et cohomologie évanescente, Analysis and topology on singular spaces, II, III (Luminy, 1981) Astérisque, vol. 101, Soc. Math. France, Paris, 1983, pp. 243–267 (French). MR 737934
  • 15. A. Martineau, Les hyperfonctions de M. Sato, Séminaire Bourbaki 214 (1961-62), mimeographed, I.H.P., Paris.
  • 16. Z. Mebkhout, Une autre équivalence de catégories, Compositio Math. 51 (1984), no. 1, 63–88 (French). MR 734785
  • 17. Tadao Oda, Introduction to algebraic analysis on complex manifolds, Algebraic varieties and analytic varieties (Tokyo, 1981) Adv. Stud. Pure Math., vol. 1, North-Holland, Amsterdam, 1983, pp. 29–48. MR 715644
  • 18. M. Sato, M. Kashiwara and T. Kawai, Microfunctions and pseudodifferential equations, Lecture Notes in Math., vol. 287, Springer-Verlag, Berlin and New York, 1973, pp. 264-529. MR 420735
  • 19. Pierre Schapira, Microdifferential systems in the complex domain, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 269, Springer-Verlag, Berlin, 1985. MR 774228
  • 20. Tamaki Yano, 𝑏-functions and exponents of hypersurface isolated singularities, Singularities, Part 2 (Arcata, Calif., 1981) Proc. Sympos. Pure Math., vol. 40, Amer. Math. Soc., Providence, RI, 1983, pp. 641–652. MR 713287

Review Information:

Reviewer: J. L. Brylinsky
Journal: Bull. Amer. Math. Soc. 18 (1988), 104-108
DOI: https://doi.org/10.1090/S0273-0979-1988-15622-4
American Mathematical Society